The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 24, Number 2 (1953), 318.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729042

Digital Object Identifier
doi:10.1214/aoms/1177729042

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 24 (1953), no. 2, 318. doi:10.1214/aoms/1177729042. https://projecteuclid.org/euclid.aoms/1177729042


Export citation